# SDR AALA202406105500

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 26,179 hours, 10,339 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE SECOND OBSERVER FIXED SEAT LIFE VEST IS OPENED. **SUPPLEMENTAL REPORT FOR AALA202406075500: MAINTENANCE REPLACED THE LIFE VEST AS REQUIRED.** (CLOSED)
